Skip to content
My WebMD Sign In, Sign Up
Bruising on arms and legs
avatar
KriziaBella posted:
Hi everyone, I have SLE Lupus and I get bruises on my arms and legs is that normal???
Reply
 
avatar
SafariMom responded:
From what I have read it is. Have you been tested for Hughes Syndrome "sticky blood". Hughes is common in patients with lupus and can cause bruising. Also some of the lupus medications can cause lupus.

I havent been diagnosed yet, but have lots of bruises, and not on any medications yet. Waiting to get to the doctor for test.
 
avatar
nancyj95 responded:
If you are on any steroids, you will bruise after a while very easily and skin will become thin, making bruising an everyday occurrence.
If I bump anywhere on hands or legs I get HUGE bruises so easily.


Featuring Experts

Dr. R. Swamy Venuturupalli is a board-certified rheumatologist practicing in Los Angeles. He is Clinical Chief of the Division of Rheumatology at Ce...More

Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

MUSIC VIDEOS ABOUT MADE ABOUT LUPUS
11 criteria to dx lupus: http://youtu.be/iNiXZFmHx-g Lupus pals video: http://youtu.be/nuQW8zMkKN4 Please let me know what you ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.